MENU

You are here

Publications

Export 163 results:
Filters: First Letter Of Title is C  [Clear All Filters]
2013
De Palo G, Facchetti G, Mazzolini M, Menini A, Torre V, Altafini C. Common dynamical features of sensory adaptation in photoreceptors and olfactory sensory neurons. Nature. Scientific Reports 3, Article number: 1251, Published : 13 February 2013. 2013 .
Dipierro S. Concentration of solutions for a singularly perturbed mixed problem in non-smooth domains. Journal of Differential Equations [Internet]. 2013 ;254:30 - 66. Available from: http://www.sciencedirect.com/science/article/pii/S0022039612003312
Mondino A. The Conformal Willmore Functional: A Perturbative Approach. Journal of Geometric Analysis [Internet]. 2013 ;23:764–811. Available from: https://doi.org/10.1007/s12220-011-9263-3
Catino G, Mazzieri L. Connected Sum Construction for σk-Yamabe Metrics. Journal of Geometric Analysis 23, nr.2 (2013), pages 812-854 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6441
DeSimone A, Guarnieri F, Noselli G, Tatone A. Crawlers in viscous environments: linear vs nonlinear rheology. International Journal of Non-Linear Mechanics 56, 142-147 (2013). 2013 .
Dubrovin B, Grava T, Klein C, Moro A. On critical behaviour in systems of Hamiltonian partial differential equations. SISSA; 2013.
Agrachev AA, Barilari D, Rizzi L. The curvature: a variational approach. SISSA; 2013. Available from: http://hdl.handle.net/1963/7226
Dabrowski L, Sitarz A. Curved noncommutative torus and Gauss--Bonnet. Journal of Mathematical Physics. Volume 54, Issue 1, 22 January 2013, Article number 013518 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7376
2012
Ghezzi R, Remizov AO. On a class of vector fields with discontinuity of divide-by-zero type and its applications. Journal of dynamical and control systems . 2012 ;18(1 ):135-158.
Dubrovin B, Skrypnyk TV. Classical double, R-operators, and negative flows of integrable hierarchies. Theoretical and Mathematical Physics. Volume 172, Issue 1, July 2012, Pages 911-931 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6468
Malchiodi A, Yang P, Cheng J-H, Hwang JF. A Codazzi-like equation and the singular set for C1 smooth surfaces in the Heisenberg group. Journal fur die Reine und Angewandte Mathematik, Issue 671, October 2012, Pages 131-198 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6556
DeSimone A, Heltai L, Alouges F, Aline L-L. Computing optimal strokes for low reynolds number swimmers. In: Natural locomotion in fluids and on surfaces : swimming, flying, and sliding / editors Stephen Childress, Anette Hosoi, William W. Schultz, and Z. Jane Wang, editors,. Natural locomotion in fluids and on surfaces : swimming, flying, and sliding / editors Stephen Childress, Anette Hosoi, William W. Schultz, and Z. Jane Wang, editors,. Springer; 2012. Available from: http://hdl.handle.net/1963/6445
Bonheure D, Di Cosmo J, Mercuri C. Concentration on circles for nonlinear Schrödinger–Poisson systems with unbounded potentials vanishing at infinity. Communications in Contemporary Mathematics [Internet]. 2012 ;14:1250009. Available from: https://doi.org/10.1142/S0219199712500095
Fanelli F. Conservation of Geometric Structures for Non-Homogeneous Inviscid Incompressible Fluids. Communications in Partial Differential Equations [Internet]. 2012 ;37:1553-1595. Available from: https://doi.org/10.1080/03605302.2012.698343
Mora MG, Scardia L. Convergence of equilibria of thin elastic plates under physical growth conditions for the energy density. [Internet]. 2012 . Available from: http://hdl.handle.net/1963/3466
Lerario A. Convex pencils of real quadratic forms. Discrete and Computational Geometry, Volume 48, Issue 4, December 2012, Pages 1025-1047 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7099
DeSimone A, Tatone A. Crawling motility through the analysis of model locomotors: two case studies. The European Physical Journal E, Volume 35, Issue 9, September 2012, Article number85 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7017
Dubrovin B, Elaeva M. On the critical behavior in nonlinear evolutionary PDEs with small viscocity. Russian Journal of Mathematical Physics. Volume 19, Issue 4, December 2012, Pages 449-460 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6465
2011
Carlotto A, Malchiodi A. A class of existence results for the singular Liouville equation. Comptes Rendus Mathematique 349 (2011) 161-166 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5793
Ruiz D, Vaira G. Cluster solutions for the Schrödinger-Poisson-Slater problem around a local minimum of the potential. Rev. Mat. Iberoamericana [Internet]. 2011 ;27:253–271. Available from: https://projecteuclid.org:443/euclid.rmi/1296828834
Zagatti S. Compactness by maximality.; 2011. Available from: http://preprints.sissa.it/handle/1963/35317
Facchetti G, Iacono G, Altafini C. Computing global structural balance in large-scale signed social networks. Proceedings of the National Academy of Sciences of the United States of America. Volume 108, Issue 52, 27 December 2011, Pages 20953-20958 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6426
Dipierro S. Concentration of solutions for a singularly perturbed Neumann problem in non-smooth domains. Annales de l'I.H.P. Analyse non linéaire [Internet]. 2011 ;28:107-126. Available from: http://www.numdam.org/item/AIHPC_2011__28_1_107_0
Lo Giudice A, Cacciola S, Donten-Bury M, Dumitrescu O, Park J. Cones of divisors of blow-ups of projective spaces. Le Matematiche (Catania), volume 66, Issue no.2, (2011), pages : 153-187 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6613
Marchesi S, Massarenti A, Tafazolian S. Covered by lines and Conic connected varieties. Le Matematiche 66 (2011) 137-151 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5788

Pages

Sign in